# SDR EIAA20120327025

- Difficulty date: March 27, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,651 hours, 17,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 800 FRAME STR 17L UPPER AFT HOLE IS MISMATCHED COMMON TO STRAP FRAME INNER CHORD AND DOOR STOP FITTING.  REMOVED DAMAGE INNER CHORD ANGLE, FABBED AND INSTALLED REPAIR PER ECRA 489-53-021-2.
